# SDR UIEA2013111800560

- Difficulty date: November 18, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 74,171 hours, 22,977 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Electrical Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: H

## Discrepancy

ON ARRIVAL,  OBSERVED ONE EXT/APU POWER BOTH AVAILABLE, EXT ON, 2 SIGNIFICANT WATER AT ENTRY WAY DUE TO OPEN 1L DOOR.  ACFT SUBSEQUENTLY LOST POWER AND UNABLE TO RECONNECT ELECTRICAL POWER.  MX OBSERVED APPROXIMATE .5" WATER IN ELECTRICAL EQUIPMENT BAY AND SMOKE FROM UNDERTERMINED SOURCE.   REPAIRED BURNED AND BROKEN WIRES ON THE BACK OF THE MEC RACK IAW SWPM 20-30-12.
